How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42816
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have vertigo and have had it days. I went to the emergency

Customer Question

I have vertigo and have had it for five days. I went to the emergency care and they gave me antivert, steroids and a Zpack because I had fluid in one ear. This morning I went to my GP and she said the fluid was gone and wants me to see an ENT Doc. Now I feel like I am on a ship and I am seasick. I can't see and ENT Doc until December 1st. I will be insane before then.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I am sorry you are having such bad vertigo still.

the zpack should be able to kill any bacteria in the fluid in the middle ear.

you should also try antihistamine allergy medications like Allegra, and benadryl at night time which can help dry up secretions and sinuses and help fluid drain out of your inner ear

to open up your eustachian tube which drains out fluid out of the inner ear, try to yawn and thrust your low jaw forward at the same time to open up your eustachian tube. this might help drain fluid out of your inner ear and help decrease the vertigo.

make sure you take the steroid pills first thing in the morning with food in your stomach. don't stop your steroids suddenly, you want to taper them down slowly.

you can also try dramamine over the counter dizziness medication.

if after all of this you are still having dizziness and vertigo, go back to the ER and ask for scopolamine patch to help and ask to see an ENT doctor in the ER

let me know if you have other questions.

Expert:  Dr. David replied 1 year ago.

do you have any other questions?

Related Medical Questions